C-class function on khan type fixed point theorems in generalized metric space

Arslan Hojat Ansari, Naeem Saleem, Brian Fisher, M. S. Khan

Research output: Contribution to journalArticle


The aim of this article is to study common fixed point theorems in generalized metric spaces and obtain sufficient conditions for the existence of C-class function on Khan type common fixed points of a pair of mappings satisfying generalized contraction involving rational expressions. Also, some examples are obtained to support the obtained result. Also obtained results further generalize, extend and unify already existing results in literature.

Original languageEnglish
Pages (from-to)3483-3494
Number of pages12
Issue number11
Publication statusPublished - 2017



  • C-class function
  • Common fixed point
  • Contractive type mapping
  • Generalized metric space

ASJC Scopus subject areas

  • Mathematics(all)

Cite this